COUNTING MAGIC SQUARES

被引:2
|
作者
SPENCER, J
机构
来源
AMERICAN MATHEMATICAL MONTHLY | 1980年 / 87卷 / 05期
关键词
D O I
10.2307/2321219
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:397 / 399
页数:3
相关论文
共 50 条
  • [31] Strongly magic squares
    Padmakumar, TV
    [J]. FIBONACCI QUARTERLY, 1997, 35 (03): : 198 - 205
  • [32] Some notes on the magic squares of squares problem
    Christian Boyer
    [J]. The Mathematical Intelligencer, 2005, 27 : 52 - 64
  • [33] Counting Abelian Squares
    Richmond, L. B.
    Shallit, Jeffrey
    [J]. ELECTRONIC JOURNAL OF COMBINATORICS, 2009, 16 (01):
  • [34] MAGIC SQUARES - DESIGN SOURCE
    LAPOSKY, BF
    [J]. LEONARDO, 1978, 11 (03) : 207 - 209
  • [35] MAGIC SQUARES - FULTS,JL
    TSAI, ST
    [J]. LEONARDO, 1977, 10 (04) : 334 - 334
  • [36] Magic squares of order three
    Lyer, T. S. K. V.
    Shiroli, Shailesh A.
    [J]. RESONANCE-JOURNAL OF SCIENCE EDUCATION, 2006, 11 (09): : 76 - 89
  • [37] MAGIC SQUARES AND LINEAR ALGEBRA
    HENRICH, CJ
    [J]. AMERICAN MATHEMATICAL MONTHLY, 1991, 98 (06): : 481 - 488
  • [38] Constructing and Enumerating of Magic Squares
    Oboudi, Mohammad Reza
    [J]. BOLETIM SOCIEDADE PARANAENSE DE MATEMATICA, 2022, 40
  • [39] An evolutionary algorithm for magic squares
    Xie, T
    Kang, LS
    [J]. CEC: 2003 CONGRESS ON EVOLUTIONARY COMPUTATION, VOLS 1-4, PROCEEDINGS, 2003, : 906 - 913
  • [40] SIMPLE GAMES AND MAGIC SQUARES
    TAYLOR, A
    ZWICKER, W
    [J]. JOURNAL OF COMBINATORIAL THEORY SERIES A, 1995, 71 (01) : 67 - 88